# SDR DL72S981085

- Difficulty date: May 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N411DA
- Make and model: Boeing 727232
- Aircraft serial: 21223
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 6 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON A-1 LETTER CHECK, NR 6 SLAT NOSE RIB CRACKED I/B SIDE OF ACTUATOR .75 INCH.  REPAIRED PER M/M 57-54-0.
